Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Mayberry-Murasugi's formula for links in homology 3-spheres


Author: Joan Porti
Journal: Proc. Amer. Math. Soc. 132 (2004), 3423-3431
MSC (2000): Primary 57M12, 57Q10; Secondary 57M25, 20K01
Published electronically: May 20, 2004
MathSciNet review: 2073320
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove the Mayberry-Murasugi formula for links in homology 3-spheres, which was proved before only for links in the 3-sphere. Our proof uses Franz-Reidemeister torsions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 57M12, 57Q10, 57M25, 20K01

Retrieve articles in all journals with MSC (2000): 57M12, 57Q10, 57M25, 20K01


Additional Information

Joan Porti
Affiliation: Departament de Matemàtiques, Universitat Autònoma de Barcelona, 08193 Bellaterra, Spain
Email: porti@mat.uab.es

DOI: http://dx.doi.org/10.1090/S0002-9939-04-07458-1
PII: S 0002-9939(04)07458-1
Keywords: Branched coverings, Franz-Reidemeister torsion
Received by editor(s): June 14, 2003
Received by editor(s) in revised form: July 1, 2003
Published electronically: May 20, 2004
Additional Notes: This work was partially supported by DGICYT through grant BFM2000-0007
Communicated by: Ronald A. Fintushel
Article copyright: © Copyright 2004 American Mathematical Society